I’m currently on Lamictal and Briviact. Lately I am having break through seizures and I suffer from Migraines a long with seizures. My Dr. wants to add Xcopri With my current dosage of Briviact and wean me off Lamictal. I am scared to make the change. I already am forgetful, tired, anxious. My fear is will my current side effects get worse? It sounds like Xcopri makes people really tired. I take a small does of Lexapro as well. I’m not sure I could operate being anymore tired then I already am. Ugh! Any input is greatly appreciated. Thanks!
How sleepy and out of it does Xcopri make you compared to other anticonvulsants?
Question posted by CharFur367 on 26 May 2022
Last updated on 16 November 2022 by grlewycky
Xcopri saved me going for brain surgery this year since 4 meds werent working well (usually the side effects!)
I had trouble waking up the next morning at 150mg bedtime, so my neuro split the 150mg to 100mg at bedtime and 50mg in the morning both with my Tegretol.
I'm on 20mg Lexapro also in the morning, didnt notice side effects from it after being on over 20- years
Make sure you eat and drink enough water and sufficient sleep
Very common (10% or more of users): Somnolence/sedation (up to 27%), dizziness, fatigue"
Very common (10% or more of users): Somnolence (37%), dizziness (33%), headache (12%), fatigue (24%)"
Very common (10% or more of users): Dizziness (38%), headache (29%), somnolence (14%)"
These links may be helpful:
I hope this helps you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.